I am female,64, about 2 months ago my skin between my shoulders started feeling cold, clamy,and sometime hot feeling. no rash or pain but feels like wet plastic when I put on a T shirt. Sun on my back bothers me a lot, the area affected is about ten inches , My Dr. has me using Corteson cream but, it hasn't helped at all. This is just very irritating, What do you think?
Some patients complain of intense itch under one shoulder blade, but that doesn't match your description. Many other people complain of itching of the back, for no particular reason. Your symptoms don't ring a bell, so I'm afraid I can't explain them, though they don't remind me of anything serious.
Perhaps you should try using an over-the-counter anesthetic cream (like one containing pramoxine-ask the druggist to recommend one.) Use that liberally and often--it ought to suppress the symptoms more effectively than cortisone.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.